# SDR SWIA200717781

- Difficulty date: February 3, 2007
- Submitted: February 6, 2007
- Operation: Air carrier
- Aircraft: N932SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7714
- Aircraft time: 10,727 hours, 9,354 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COPILOT'S PFD LOST INFORMATION FOR AIRSPEED, VERTICLE SPEED, ALTIMETER, AND HEADING INFORMATION.  REPLACED NR 2 ADC AND STANDBY SA/IAS AND AIR DATA COMPUTER PN 822-0572-445, SN/OFF 45LK.  OPERATIONAL CHECKS GOOD REF CRJ AMM 34-12-01.
